# SDR DBCR122D

- Difficulty date: June 14, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N260VP
- Make and model: Cessna 650
- Aircraft serial: 6500190
- Engine: Garrtt TFE7313C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT CREW NOTICED LOUD RUMBLE FOLLOWED BY NR 1 ENGINE SPOOLING DOWN.  ITT INDICATED 1000 DEGREE CENTIGRADE WITH OVERTEMP LIGHT.  FLIGHT CREW SECURED NR 1 ENGINE AND RETURNED LANDING WAS UNEVENTFUL.  INITIAL VISUAL INSPECTION SHOWED NO SIGN OF FOD DAMAGE TO COMPRESSOR OR HIGH PRESSURE TURBINE.  ENGINE REMOVED BY MFG SPI FOR TEARDOWN AND INSPECTION.  FOLLOW-UP WILL BE SUBMITTED WHEN CAUSE OF SHUTDOWN IS DETERMINED, TO INCLUDE PN AND TIME/CYCLES ON FAILED PART.
